# SDR FDEA2020061651237

- Difficulty date: June 15, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5755 · Spoilers
- Part: Strap
- Part number: ARC1410511
- Condition: Damaged
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT EXISTING REPAIR FOUND AT LEFT HAND WING NR 1 SPOILER UPPER SURFACE TRAILING EDGE XISP 226.  EXISTING REPAIR AT LEFT HAND WING NR 1 SPOILER UPPER SURFACE TRAILING EDGE XISP 226 EVALUATED AND FOUND EXISTING REPAIR STRAP DAMAGED.  NR 1 SPOILER UPPER SURFACE CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 57-70-02-2R FIGURE 201 REPAIR 1.  EO 1-5100-7-5001 B6 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
